Hi and welcome to the A/P!
I am sorry to hear of all you have been going through. I am sure it has been a frustrating few weeks for you to say the least.
Although you were on your Rx for just a short time...it may have been just long enough to make your discontinuation a bit of a challenge. The starting and stopping specifically can be hard of some people's systems.
Your taper down was not that abrupt, really...but some just require a more gradual/gentle wean.
It is also entirely possible, like you said that you are now just having the anxiety symptoms returning...mudding the waters between what if the original problem...and the discontinuation effects.
Do you have another plan in the works as far as another Rx...or therapy/self help? Hopefully you have an upcoming appointment so you can talk with your doctor about
For now, please see our Resources at the top of the main forum page here for great material that you can get working with right away. Practicing the suggested exercises can really make a big difference in how you feel.
Post with us anytime for sharing and support...and update when you can.
"Courage is not the abscence of fear, it is feeling afraid and doing it anyway!"
"Worrying does not empty tomorrow of its troubles...it empties today of its strength."
Corrie Ten Boom
Panic Syndrome recovery due to CBT